# SDR CALA2025112811582

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 72,159 hours, 32,455 cycles
- Engine: Iae V2522A5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Warning Message
- Location: Nr 2 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI ICE ENG2 VALVE OPEN IN FLIGHT CREW REPORTS THEY CYCLED NR 2 ANTI ICE SWITCH SWITCH ON GROUND AND MESSAGE CLEARED. NO MESSAGE ON ARRIVAL AT GATE. REF AMM 30-21-00/001 CONFIG 13
